Do you have a white film on your tongue? Does it feel like you can’t get rid of it no matter how hard you try? If so, then you may have Adderall tongue. This condition is caused by taking too much Adderall, and it can be a real nuisance.
In this comprehensive guide, we will discuss what causes Adderall tongue, how to diagnose it, and most importantly, how to get rid of it!
But first, let’s talk about the Adderall pill to have a better understanding of the topic.
Learn in This Article
- What Does Adderall Do
- What Are the Adderall Side Effects in Adults
- What Is Adderall Tongue and What Are the Symptoms
- How to Get Rid of Adderall Tongue
- Are There Any Other Ways to Help Reduce the Symptoms
- What Should You Avoid Doing or Should Do If You Have Adderall Tongue
- When Should You See a Doctor About Your Condition
- Key Takeaways
What Does Adderall Do
There are many different types of medications that can help with attention deficit hyperactivity disorder (ADHD), but one, in particular, is Adderall.
So, how does Adderall make you feel if you have ADHD? Patients with this condition who take Adderall often feel like they are living in the moment and can focus for longer periods of time.
It also helps control behavior problems, improves listening skills, as well as organization, which is important when trying not to get distracted while working on tasks at home or school.
When taking this drug it’s important to be aware of any side effects that may occur because some people find their mouth or tongue gets tricky after using these drugs for a while. This suggests they need medical advice about what course would work best.
What Are the Adderall Side Effects in Adults
While Adderall can be effective in treating ADHD and other medical conditions, such as narcolepsy, it can also cause a number of adverse effects. Some of these are moderately serious while others can be life-threatening:
- Difficulty sleeping
- Dry mouth
- Stomach ache
- Weight loss or weight gain
- Heart attack
- Sudden cardiac death
Aside from the above, another common side effect of the drug is the so-called Adderall tongue.
What Is Adderall Tongue and What Are the Symptoms
Adderall tongue is a condition caused by taking too much Adderall. It results in a white film on the tongue that can be difficult to get rid of. The main symptoms are a white film on the tongue, a coated feeling, and difficulty swallowing.
If you think you may have Adderall tongue, it’s important to see a doctor right away. This condition can be dangerous if left untreated.
How to Get Rid of Adderall Tongue
If you’re looking for a natural way to get rid of Adderall tongue, there are several things you can try. Here are a few of them:
Mix one teaspoon of salt with eight ounces of warm water. Swish the mixture around in your mouth for a minute or two, then spit it out.
Hydrogen peroxide rinse
Combine one part hydrogen peroxide with three parts water. Swish the mixture around in your mouth for a minute or two, then spit it out.
Baking soda rinse
Mix one teaspoon of baking soda with eight ounces of water. Swish the mixture around in your mouth for a minute or two, then spit it out.
Tea tree oil rinse
Combine one teaspoon of tea tree oil with eight ounces of water. Swish the mixture around in your mouth for a minute or two, then spit it out.
Alternatively, if you’re looking for a more conventional approach, there are also several options for you. This includes:
- See your doctor: If you’re having trouble getting rid of the white film on your tongue, it’s important to see a doctor. They may be able to prescribe medication or suggest other treatments.
- Use an over-the-counter mouthwash: There are several types of over-the-counter mouthwash that can help remove the white film on your tongue. Choose one that contains chlorine dioxide, such as Listerine Total Care.
- Use a tongue scraper: A tongue scraper can help remove the film from your tongue. Gently scrape your tongue from the back to the front.
- Drink plenty of water: Drinking plenty of water will help keep your mouth healthy and free of bacteria.
Are There Any Other Ways to Help Reduce the Symptoms
Yes, there are other ways to help reduce the symptoms of Adderall tongue, such as:
Avoid spicy or acidic foods
These types of foods can aggravate the condition and make it worse. So try to avoid them as much as possible.
Use a humidifier
A humidifier can help keep the air in your room moist, which will help to reduce the symptoms of Adderall tongue.
Eat probiotic foods
Probiotic foods contain good bacteria that can help fight against bad bacteria and other toxins. Eat them if you can.
What Should You Avoid Doing or Should Do If You Have Adderall Tongue
Aside from eating spicy or acidic foods, here are other things you need to avoid:
- Avoid drinking alcohol and caffeine, as both of these can also aggravate the condition.
- Avoid smoking cigarettes, as this will only make the problem worse.
Keep your mouth clean by brushing your teeth and using a tongue scraper regularly. This will help to remove any built-up bacteria or plaque that may be exacerbating the problem.
If you are experiencing difficulty swallowing, drink plenty of fluids to help loosen up any food particles that may be stuck in your throat.
When Should You See a Doctor About Your Condition
If the problem persists, or if you are experiencing any other serious symptoms, seek medical attention immediately. Adderall tongue can be a sign of a more serious underlying condition, and it is important to get checked out by a doctor as soon as possible.
Adderall tongue is a common side effect of the medication, but there are ways to get rid of it. If you experience this side effect, be sure to drink plenty of fluids and rinse your mouth with water often.
You can also brush your teeth and use a tongue scraper to help remove any built-up debris. If these measures don’t help, talk to your doctor about other possible solutions.
We hope our tips have helped and that you feel better soon!